Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I am suffering fro travelling diarrhea

Dear Dr, I had a problem of Diarrhea two days back and i got it because of having food from outside. Today when i joined the gym back my diarrhea problem started again.Please help me what to do and when to join the gym again
Asked On : Sat, 29 Jan 2011
Answers:  3 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Give the gym a rest for a few days.You possibly need antibiotics.Try tab norflox TZ twice a day for 5 days.Hydrate well.
Answered: Sat, 29 Jan 2011
I find this answer helpful
  User's Response
thanx dr
Answered: Mon, 31 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear geetika ji,

Avoid stale food, rehydrate yourself , ayurveda offers cure with darimashtak churan and lavan bhaskar [ these act as digestive aids and as they have both sugar and salt in them so they also aid in rehydration] with Tab. Kutaj ghan vati 2 BD

Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor